# SDR DL76S980522

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N120DL
- Make and model: Boeing 767332
- Aircraft serial: 23279
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin
- Component: 311
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERG LIGHT AFT OF WING INOP, LEFT SIDE.  RELAMPED, CK GOOD.
